Frederick B. Hawley's Income Theory
Bibliographic Data
| ID | 10174542 |
|---|---|
| Authors | Richard M Davis |
| Year | 1953 |
| Volume | 61 |
| Issue | 2 |
| Pages | 117-126 |
| Publication date | 1953-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/257353 |
| OpenAlex | W1990802618 |
| Language | EN |
| Citations received | 2 |
Download · Economic history · Economics · Political science · Politics · Computer Science · Economic Theory and Institutions · Economic Theory and Policy · Law · Political Economy and Marxism
| Citations per year | 0.07 |
|---|---|
| Citation span | 1996 - 2026 (31) |
| Highly cited | No |